Browse by Publication Title

Number of items: 8.

The A-rray: visual animation in learning structured programming / Wan Salfarina Wan Husain ,Siti Hasrinafasya Che Hassan and Wan Norliza Wan Bakar. (2018) Journal of Mathematics and Computing Science (JMCS), 4 (2). pp. 10-20. ISSN 0128-0767

Academic performance of students in different type of schools: an exploratory study based on demographic factors, a case study in Kota Bharu / Nor Fatihah Binti Abd Razak ...[et al.]. (2018) Journal of Mathematics and Computing Science (JMCS), 4 (2). pp. 21-26. ISSN 0128-0767

Decision-making using fuzzy analytical hierarchy process in choosing postgraduate programs / Noraini Ahmad ...[et al.]. (2018) Journal of Mathematics and Computing Science (JMCS), 4 (2). pp. 1-9. ISSN 0128-0767

Efficient sensor position selection using graph connectivity / Firdawati Mohamed ...[et al.]. (2018) Journal of Mathematics and Computing Science (JMCS), 4 (2). pp. 27-33. ISSN 0128-0767

Fuzzy logic controller for roof sprinkler cooling system / Faizzudin Sahazudin , Nooraini Yusoff and Fadzilah Siraj. (2018) Journal of Mathematics and Computing Science (JMCS), 4 (2). pp. 34-45. ISSN 0128-0767

Modified desirability function for optimization of multiple responses / Nasuhar Abd Aziz, Nurul Awanis AS and Siti Nurliana Noraziman. (2018) Journal of Mathematics and Computing Science (JMCS), 1 (1). pp. 39-54. ISSN 0128-0767

Solving singular perturbation with one boundary layer problem of second order ODE using the method of matched asymptotic expansion (MMAE) / Firdawati Mohamed and Masnira Ramli. (2018) Journal of Mathematics and Computing Science (JMCS), 1 (1). pp. 9-18. ISSN 0128-0767

Visualizing requirements using use case diagram and diagram 0 for compound information system / Noorihan Abdul Rahman and Nor Asma Mohd Zin. (2018) Journal of Mathematics and Computing Science (JMCS), 1 (1). pp. 34-38. ISSN 0128-0767

This list was generated on Thu Feb 29 01:53:47 2024 UTC.